# SDR TWRA9864

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 'A' SERVICE, FOUND 'B' ZONE EMERGENCY EVAC LIGHT ASSY CRACKED LEFT AISLE, ON 'E' LAVATORY.  REMOVED AND REPLACED LIGHT ASSEMBLY AS PER MM 33-51-00.  OPERATIONAL CHECK NORMAL.  (M)
